Skip to main content
padlock icon - secure page this page is secure

Publisher: Wiley-Blackwell

Volume 83, Number 1, 1 July 1990

Sequences of Symmetric Functions of Binomial Type
pp. 1-30(30)
Author: loeb, Daniel E.

Favourites:
ADD

Denert's Permutation Statistic Is Indeed Euler‐Mahonian
pp. 31-59(29)
Authors: Foata, Dominique; Zeilberger, Doron

Favourites:
ADD

Degeneracies and Direct Resonances in Water‐Table Flow
pp. 61-89(29)
Authors: HÃ¥kan Gustavsson, L.; Shanthini, R.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more